# SDR DL757010560

- Difficulty date: April 5, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757*
- Aircraft serial: 28446
- Aircraft time: 13,756 hours, 6,242 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL F/AS REPORTED ODOR AFT OF FIRST CLASS CABIN THAT SMELLED LIKE BURNING HAIR.  INSPECTED WIRE BUNDLES ABOVE CEILING PANELS. RAN PACKS AND WARM AND COLD. INSPECTED LIGHT FIXTURES ABOVE  STORAGE BINS. INSPECTED GALLEYS. ALL WIRE BUNDLES AND EQUIP.  CHECKS. COULD NOT DUPLICATE ODOR IN FIRST CLASS.
